# SDR N6WA2016F00079

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: General aviation
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 28,747 hours, 20,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301005
- Condition: Corroded
- Location: Bs 1020-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BEYOND ALLOWABLE LIMITS AT BS 1020-1050, LBL 9. COMPLIED WITH REO 670-53-00-029 REV A.
